Had anyone experienced heavy hair loss?? I've read on other sites people thought it was diabetes or metformin (even though it is not a documented side effect) or PCOS or the metformin causing a b 12 deficiency… My endocrinologist recommended that I take Biotin. I'm up to 3000 mg daily plus I take 2000 mg sublingual daily. Had a thyroid check up when initially diagnosed with diabetes. I it was normal and so was my b 12. I take it because it gives me more energy. I haven't had my thyroid checked since then but my hair loss has gotten a lot worse eover the last 6 months. All over scalp loss, no spots. I use 1500 mg metformin daily. No loss of body hair. I was diagnosed with PCOS but use borth control pills in addition to the metformin to control it. I've taken the same bcps for 17 years and have never experienced anything life this. I'm starting to get upset because its a handful daily & my hair is extremely thin. I've always had thick blonde hair. My A1C is 5.4. My average daily sugar is 99. What's going on????
Next Discussion: Ok< I am really bummed out! »